MAUDE Adverse Event Report: NULL PORTEX EPIFUSE EPIDURAL CATHETER CONNECTOR; ANESTHESIA CONDUCTION KIT

NULL PORTEX EPIFUSE EPIDURAL CATHETER CONNECTOR; ANESTHESIA CONDUCTION KIT
Model Number 4909E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suspect device was damaged after the user opened the unit.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.The suspect device was returned for investigation and visual and functional testing was performed.As a result of observing the sample, it was confirmed that the hinge part of the suspect device connectors was broken and split in two parts.At the manufacturing process of the kit, the suspect device was thoroughly inspected and the appearance of the suspect device connector for any deformation or damage before incorporating it into the kit.Therefore, the following possibilities are confirmed, but the cause and timing of occurrence were not specified.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX EPIFUSE EPIDURAL CATHETER CONNECTOR
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section G)
NULL
MDR Report Key15327804
Report Number3012307300-2022-17024
Device Sequence Number12097079
Product Code CAZ
UDI-Device Identifier10351688076083
UDI-Public10351688076083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4909E
Device Catalogue Number4909E
Device Lot Number200706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown